# SDR MASA97010

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3037683
- Condition: Cracked
- Location: Left Engine
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AIR SHUTTLE 686 - COS-ABQ - 10 MINUTES PRIOR TO FINAL, ENGINE WENT TO FLIGHT IDLE.  PROP WAS FEATHERED AND ENGINE WAS SHUTDOWN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CRACKED P3 LINE.  AIRCRAFT POWER RUN UP WAS COMPLETED SUCCESSFULLY AND AIRCRAFT RETURNED TO SERVICE.  (M)
